MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2230.1992.tb02540.x

Медицинская библиотека · Clinical and experimental dermatology · 1992

Onycholysis in a case of atopic eczema treated with PUVA photochemotherapy.

Morgan J M, Weller R, Adams S J

Клинический случайСтатьяПеревод в очереди

Аннотация

Onycholysis following the ingestion of psoralens and subsequent exposure to natural sunlight has been reported on several occasions and was first reported following photochemotherapy in 1978 by Ortonne and Baran from France and in 1979 by Mackie from Scotland. Mackie commented that she hoped to stimulate further reports of onycholysis induced by PUVA photochemotherapy in order to establish whether or not it was a definite complication of such treatment. Since then, there has been a dearth of similar reports. We describe a patient with severe atopic eczema and alopecia totalis who developed onycholysis of all finger nails and a toe nail during PUVA photochemotherapy.

Для цитирования: Morgan J M, Weller R, Adams S J. Onycholysis in a case of atopic eczema treated with PUVA photochemotherapy.. Clinical and experimental dermatology. 1992. DOI: 10.1111/j.1365-2230.1992.tb02540.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.